Economics at your fingertips  

Quadratic–exponential growth BSDEs with jumps and their Malliavin’s differentiability

Masaaki Fujii and Akihiko Takahashi

Stochastic Processes and their Applications, 2018, vol. 128, issue 6, 2083-2130

Abstract: We investigate a class of quadratic–exponential growth BSDEs with jumps. The quadratic structure introduced by Barrieu & El Karoui (2013) yields the universal bounds on the possible solutions. With local Lipschitz continuity and the so-called AΓ-condition for the comparison principle to hold, we prove the existence of a unique solution under the general quadratic–exponential structure. We have also shown that the strong convergence occurs under more general (not necessarily monotone) sequence of drivers, which is then applied to give the sufficient conditions for the Malliavin’s differentiability.

Keywords: Jump; Random measure; Lévy; Malliavin derivative (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

Page updated 2019-04-20
Handle: RePEc:eee:spapps:v:128:y:2018:i:6:p:2083-2130